# SDR HALA0800546

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 33423
- Aircraft time: 65,330 hours, 30,243 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Vertical Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O'S VERTICAL SPEED INDICATOR INOP.  RESET C/B.  GND CHECK OK FOR SERVICE.
